| Model Number |
7055M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
10/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, the most probable root cause is user error: improper implant size selection, using an implant that was too long.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient later complained of left side radicular pain.The surgeon determined that the caudal positioned implant had breached the s2 neuroforamen.In (b)(6) 2019, the surgeon performed a revision procedure where he removed the caudal implant and replaced it with a shorter implant of the same type.No other preexisting implants were adjusted or removed.The patient's pain symptoms resolved following the revision procedure.